# SDR P5CA9701362

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBD AND OUTBD FRAMES AT NAC ST 162-WL 150 HAVE INCORRECT REPAIRS, AND MISSING FASTENERS.  INBD FRAME IS CRACKED AT THE SAME LOCATION.  REPLACED FRAME PER BOEING SRM 51-10-01.
